Atrial fibrillation and Painful red eyes - from FDA reports
There is no Painful Red Eyes reported by people with Atrial Fibrillation yet. We study people who have Painful Red Eyes and Atrial Fibrillation from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 18, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Painful red eyes and Atrial fibrillation?
- Check symptoms - is your painful red eyes caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- Write a Post - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMePainful red eyes and Atrial fibrillation from FDA and eHealthMe reports
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin sodium, Coumadin, Flecainide acetate, Digoxin, Pradaxa (latest reports from 181,338 Atrial fibrillation patients)
Painful Red Eyes
Painful red eyes has been reported by people with high blood cholesterol, prinzmetal angina, hypotonia, bipolar ii disorder, malnutrition (latest reports from 199 Painful red eyes patients).
Browse all symptoms of Atrial fibrillationa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Painful red eyesPainful red eyes
Other conditions that could case Painful red eyesPainful red eyes
What would happen?
Can you answer these questions?
Stan. 77 yo white male. Red Eye reaction to statins and now Repatha after 3rd injection. Am I alone or are there other people who have the same experience? From what I can tell, this is not a known adverse event associated with Repatha Thanks
I've had 3 ablasions in 6 years and i can't take a chance of this garcinia if it will react with tikosyn. My blood pressure goes to 200/110 i need to lose weight. Hoping that this garcinia will help. I'm 40 pounds over weight. Thanks
I'm having an MRI for my lower back and am claustrophobic. My doc prescribed me 3 x 1 mg tablets of Lorazepam to be taken one a day starting two days before. That sounds like a recipe for not getting any work done, so I googled and found they recommend one tab 1 to 2 hours before and a second ...
You may be interested in these posts
I have been on Eliquis about four years for a trial fibrillation. During the past year an itchiness on my chest and random other areas,has gotten progressively more severe. What alternatives do I have to Eliquis?
I am Male and 75yrs. I recently underwent a colonoscopy and during recovery AF was picked up and subsequently diagnosed. My Cardiologist put me on a Apixaban blood thinner which resulted after few days in a show of blood in my urine. Cardiologist told me to stop Apixaban immediately and make an ...